MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been requested but to date has not been received for evaluation.If the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the device was overfeeding.Additional information was received stating that the issue occurred during testing.The volume to be infused was set to 75ml and the rate was set to 150ml/hr., however, the actual volume delivered was 85ml.The test was completed in 30 minutes.They used distilled water for testing.
 
Additional Manufacturer Narrative
H3 evaluation summary.The service history record was reviewed and indicated that this is the first time that this unit has been returned for service.An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was confirmed.After review, it was determined that the gearbox was worn.The software was updated.The back housing, sensor, and battery were replaced.The hinge label, tyvek vent, serial number label, and vinyl foot were replaced due to back housing replacement.The pump was tested, and the problem was resolved.The pump is working as intended.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12138190
Report Number1282497-2021-10481
Device Sequence Number11170668
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public10884521006614
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date10/19/2021
Patient Sequence Number1